By Topic

Dissipative control of non-linear stochastic systems with Poisson jumps and Markovian switchings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Z. Lin ; State Key Laboratory of Alternate Electrical Power System with Renewable Energy Sources, School of Control and Computer Engineering, North China Electric Power University, Beijing 102206, People's Republic of China ; J. Liu ; Y. Niu

This study discusses the dissipative control problem for a class of non-linear stochastic systems, which is driven by Brownian motion, Poisson random measure and Markovian process. By developing the dissipation theory for this class of systems, the equivalent conditions are established among the coupled Hamilton-Jacobi inequalities (HJIs), Hamilton-Jacobi equalities, the dissipative inequality and L2-gain property. Then, a sufficient condition for the dissipative control of this class of systems is given in terms of N-coupled HJIs.

Published in:

IET Control Theory & Applications  (Volume:6 ,  Issue: 15 )